SENATOR DOLE'S VISIT TO MISSOURI, OKLAHOMA & TEXAS

Tuesday & Wednesday, 19 & 20 October 1976

Tuesday, 19 October 1976

BAGGAGE CALL: 7:30 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in staff office, Room 241, no later than 7:30 am.

> PRESS NOTE: Baggage will be accepted in the Press center, room 118 & 120, no later than 7:30 am.

8:05 am

GUEST AND STAFF INSTRUCTIONS: Staff viewing area available, Sterling Price Room, for Senator's remarks.

Senator arrives Sterling Price Room for Businessman's Breakfast.

8:10 am Senator departs Suite and proceeds to Sterling Price Room.

8:12 am

ATTENDANCE: OPEN PRESS COVERAGE

PRESS NOTE: Press proceed to platform

NOTE: Senator will be announced upon his arrival by Congressman Taylor.

8:15 am Senator proceeds to head table and is seated with Congressman Taylor, Lieutenant Governor Phelps and Mr. George Connegan.

8:25 am Introduction of the Senator by Congressman Taylor.

8:30 am Senator's remarks begin.

FULL PRESS COVERAGE

8:45 am Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

-2-

- 8:50 am Senator departs Sterling Price Room and proceeds to motorcade for boarding.
- 8:55 am MOTORCADE DEPARTS Sheraton Inn en route George Nixon Farm.

(Driving time: 20 minutes)

9:15 am

am MOTORCADE ARRIVES George Nixon Farm for address to local farmers.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Mr. George Nixon Congressman Taylor

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press area, flat bed truck.

Senator, escorted by Mr. Nixon and Congressman Taylor, tours farm, views equipment and meets with local farmers. Senator proceeds to podium.

9:30 am Introduction of the Senator by Congressman Taylor.

9:35 am Senator's remarks begin.

FULL PRESS COVERAGE

9:45 am

Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

9:50 am Senator thanks Mr. Nixon and proceeds to motorcade for boarding.

9:55 am MOTORCADE DEPARTS Nixon Farm en route Springfield Municipal Airport.

(Driving time: 25 minutes)

10:20 am MOTORCADE ARRIVES Springfield Municipal Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

-3-

GUEST AND STAFF INSTRUCTIONS: Please board aircraft during press filing time.

PRESS NOTE: Press filing area on ramp. Press facilities: 10 LD's Press filing time = 20 minutes.

10:40 am

CAMPAIGN EXPRESS DEPARTS Springfield Municipal Airport en route Oklahoma City, Oklahoma.

> (Flying time: 55 minutes) (No time change)

11:35 am CAMPAIGN EXPRESS ARRIVES Oklahoma City Airport, AAR ramp.

Advanceman: D. Longee

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: P. Meek

Senator will be met by:

Senator Dewey Bartlett Senator Nelson Belmon Paula Unruh, State GOP Chairman

GUEST AND STAFF IN boarding. Assignm	STRUCTIONS: Proceed to motorcade for ents as follows:
Lead	D. Longee
Limo	Senator Dole
Follow up	USSS
Control	J. Waters P. Russo
Spare	USSS
Press 1	P. Meek
Press 2	L. Speakes
Press 3	D. Wendell
Guest car	Senator Bartlett Senator Bellmon P. Unruh
Guest & staff bus	All others
Tail	USSS

-4-

Senator proceeds to motorcade for boarding.

11:45 am MOTORCADE DEPARTS Oklahoma City Airport en route Liberty Plaza.

(Driving time: 20 minutes)

12:05 pm

MOTORCADE ARRIVES Liberty Plaza.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform. Press facilities: 10 LD's

Senator proceeds to holding room, Parking Lot Office.

12:06 pm Senator arrives holding room for photo opportunity with local candidates.

OFFICIAL PHOTO COVERAGE

- 12:20 pm Photo session concludes, Senator proceeds to platform, Liberty Plaza.
- 12:22 pm Senator arrives platform, proceeds to podium and remains standing.

CROWD SITUATION OPEN PRESS COVERAGE

12:23 pm Introduction of the Senator by Senator Bartlett.

12:25 pm Senator's remarks begin.

FULL PRESS COVERAGE

12:35 pm Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs podium and greets crowd.

12:55 pm Senator proceeds to motorcade for boarding.

1:00 pm MOTORCADE DEPARTS Liberty Plaza en route Oklahoma City Airport.

(Driving time: 20 minutes)

-5-

1:20 pm

MOTORCADE ARRIVES Oklahoma City Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

1:30 pm

CAMPAIGN EXPRESS DEPARTS Oklahoma City en route Stillwater, Oklahoma.

(Flying time: 25 minutes) (No time change)

1:55 pm

CAMPAIGN EXPRESS ARRIVES Stillwater Municipal Airport, Stillwater, Oklahoma.

Advanceman: T. Lanni

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Press Advance: R. McEvoy

Robert Kamm, President, Oklahoma State University Miss Leslie Jones, Miss Oklahoma State University Hoyt Walkup, Airport Manager Mrs. Mary Babb, Assistant Airport Manager

NOTE: Mayor Jon Patton, Mayor of Stillwater, may also be among those greeting the Senator at the airport.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

T. Lanni Lead Senator Dole Limo Follow up USSS J. Waters Control P. Russo USSS Spare Press 1 R. McEvoy Press 2 L. Speakes D. Wendell Press 3 Guest & staff bus All others P.I. USSS USSS Tail

Senator proceeds to motorcade for boarding.

-6-

2:15 pm MOTORCADE DEPARTS Stillwater Municipal Airport en route Oklahoma State University.

(Driving time: 5 minutes)

2:20 pm MOTORCADE ARRIVES Oklahoma State University, Seretean Center for the Performing Arts.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Mr. Pat Hofflet, Assistant Vice President in Charge of Student Affairs, Oklahoma State University.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform, Concert Hall.

Camera throw 30'

Senator, escorted by Senators Bellmon and Bartlett, proceeds to holding room.

2:22 pm Senator arrives holding room.

PERSONAL/STAFF TIME: 8 minutes

- 2:30 pm Senator, accompanied by Senators Bellmon and Bartlett, Mr. Pat Hoffler, and Mayor Jon Patton, proceed to stage.
- 2:32 pm Senator arrives stage and is seated.

CROWD SITUATION OPEN PRESS COVERAGE

- 2:35 pm Welcome by Mr. Hoffler
- 2:36 pm Introduction of Matt Seward, Chairman of Students for President Ford, by Mr. Hoffler.
- 2:37 pm Acknowledgement of platform guests by Matt Seward.
- 2:38 pm Introduction of Senator Bellmon by Matt Seward.

2:40 pm Introduction of Senator by Senator Bellmon.

2:45 pm Senator's remarks begin.

FULL PRESS COVERAGE

-7-

3:00 pm

Senator's remarks conclude.

3:02 pm

Presentation to Senator by Matt Seward of Oklahoma State University T-shirt.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

3:05 pm Senator departs Seretean Center for the Performing Arts and proceeds to motorcade for boarding.

3:10 pm MOTORCADE DEPARTS Seretean Center en route Student Center.

(Driving time: 5 minutes)

3:15 pm MOTORCADE ARRIVES Student Center for meeting with agricultural and cattle leaders.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff holding room.

PRESS NOTE: Press center located Ballroom, Student Union building. Press facilities:

15 LD's

Senator, accompanied by Senators Bartlett and Bellmon, proceed to Georgian Reception Room.

3:20 pm

Senator arrives Georgian Reception Room for meeting with agricultural and cattle leaders.

ATTENDANCE: 40 OFFICIAL PHOTO COVERAGE

NOTE: Senator Bellmon will introduce the Senator to the group. Refreshments will be served.

3:25 pm Meeting begins.

3:45 pm Meeting concludes.

-8-

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs Georgian Reception Room and proceeds to motorcade for boarding.

3:50 pm MOTORCADE DEPARTS Student Center en route Stillwater Municipal Airport.

(Driving time: 5 minutes

3:55 pm MOTORCADE ARRIVES Stillwater Municipal Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

4:10 pm CAMPAIGN EXPRESS DEPARTS Stillwater Municipal Airport en route CDT Corpus Christi, Texas.

> (Flying time: 1 hour 30 minutes) (No time change)

5:40 pm CAMPAIGN EXPRESS ARRIVES Corpus Christi International Airport, CDT Braniff Terminal, Gate 5 area.

Advanceman: R. Ahearn CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: L. Benes

Senator will be met by:

Dr. Bill Tipton, Mayor Pro Tem, Corpus Christi Dean Holford, Republican candidate for Congress Lee McMillan, Member, PFC Mrs. Nancy Stevens, Nuesces County GOP Chairman Peggy Bloch, PFC Committeewoman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead USSS Limo Senator Dole Follow up USSS Control R. Ahearn J. Waters P. Russo

L. Benes

Press 1

		-9-		
P	ress	2	L. Speakes	
P	ress	3	D. Wendell	
P	.1.		USSS	
G	uest	& Staff bus	All others	
Т	ail		USSS	
P G	.I. uest		USSS All others	

Senator proceeds to motorcade for boarding.

MOTORCADE DEPARTS Corpus Christi International Airport en route 5:50 pm Corpus Christi Exposition Hall.

(Driving time: 15 minutes)

6:05 pm MOTORCADE ARRIVES Corpus Christi Exposition Hall for Texans for Ford Rally.

> CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

William D. Bonilla, Texas Chairman, Amigos de Ford

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform

Senator proceeds into hall for rally.

6:07 pm

Introduction of Senator as he enters door by Mr. F. B. Cochran, Chairman, Texans for Ford.

Senator proceeds to platform and remains standing.

6:10 pm Senator's remarks begin.

FULL PRESS COVERAGE

6:20 pm Senator's remarks conclude.

> GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs platform and greets crowd.

-10-

6:25 pm Senator proceeds to motorcade for boarding.

6:30 pm MOTORCADE DEPARTS Exposition Hall en route Sheraton Marina Hotel.

(Driving time: 3 minutes)

6:33 pm MOTORCADE ARRIVES Sheraton Marina Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Staff office located Room 1008.

PRESS NOTE: Press facilities located main floor, Executive Offices conference room. Press facilities: 10 LD's

Senator proceeds to Suite, Room 1006.

6:35 pm Senator arrives Suite.

PERSONAL/STAFF TIME: 35 minutes.

7:10 pm Senator departs Suite and proceeds to Crown Room North.

GUEST AND STAFF INSTRUCTIONS: Limited space available. Essential staff only to accompany Senator.

7:12 pm Senator arrives Crown Room North for Texans for Ford Leadership Reception.

PRESS POOL COVERAGE

7:15 pm Introduction of the Senator by F. B. Cochran, Chairman, Texans for Ford.

7:17 pm Senator's remarks begin.

PRESS POOL COVERAGE

7:23 pm Senator's remarks conclude.

Senator departs platform and greets reception guests.

7:25 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

-11-

- Senator departs reception and proceeds to motorcade for boarding. 7:30 pm
- MOTORCADE DEPARTS Sheraton Marina Hotel en route Nuesces County 7:35 pm Memorial Agricultural Center.

(Driving time: 25 minutes)

MOTORCADE ARRIVES Nuesces County Memorial Agricultural Center 8:00 pm for Farm Bureau Annual Meeting.

> CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Jim Price, President, Nuesces County Farm Bureau Edward Hayek, Farm Bureau officer Brent Ocker, Farm Bureau officer John Lloyd Bluntzer, Farm Bureau officer

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

GUEST, STAFF, PRESS NOTE: Barbeque beef sandwiches, beans, etc., available for your dinner.

> PRESS NOTE: Press proceed to press platform. Press facilities: 6 LD's

Senator, escorted by Jim Price, proceeds to platform.

8:04pm

Introduction of the Senator by Dr. Martin Frey, member 8:05 pm Nuesces County Farm Bureau.

Senator's remarks begin. 8:07 pm

FULL PRESS COVERAGE

Senator arrives platform and is seated.

Senator's remarks conclude. 8:20 pm

> GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs platform and greets reception guests en route to motorcade for boarding.

-12-

MOTORCADE DEPARTS Agricultural Center en route Corpus Christi 9:35 pm International Airport. (Driving time: 15 minutes) MOTORCADE ARRIVES Corpus Christi International Airport, 8:50 pm Braniff Terminal, Gate 5 area. CLOSED ARRIVAL OPEN PRESS COVERAGE CAMPAIGN EXPRESS DEPARTS Corpus Christi en route San Antonio, 9:00 pm CDT Texas. (Flying time: 35 minutes) (No time change) CAMPAIGN EXPRESS ARRIVES San Antonio International Airport, FAA 9:35 pm Building Gate, San Antonio, Texas. CDT CLOSED ARRIVAL Advanceman: OPEN PRESS COVERAGE B. Bass Press Advance: Senator will be met by: S. Studdert Bill Ochse, State Steering Committee, Texans for Ford Stanley Rosenberg, Assistant Regional Coordinator, PFC Mr. and Mrs. Red McCombs, Civic leaders GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows: Lead B. Bass Senator Dole Limo USSS Follow up J. Waters Control P. Russo Press 1 S. Studdert Press 2 L. Speakes

Press 3 D. Wendell

USSS

Guest & Staff bus All others

Senator proceeds to motorcade for boarding.

Tail

-13-

9:40 pm MOTORCADE DEPARTS San Antonio International Airport en route to St. Anthony Hotel.

(Driving time: 20 minutes)

10:00 pm

MOTORCADE ARRIVES St. Anthony Hotel, San Antonio, Texas.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Roger Rivard, Manager, St. Anthony Hotel Richard Kinnally, Front Office Manager, St. Anthony Hotel C. Allen Shepard, Jr., Desk Manager, St. Anthony Hotel

GUEST AND STAFF INSTRUCTIONS: Proceed to Staff office, Rm. 1056, for room assignments.

> PRESS NOTE: Press center located room 359. Press facilities:

12 coins

PRESS NOTE: Press are pre-registered at hotel. Keys may be picked up at press center, Room 359. Luggage will be delivered to your room.

Senator proceeds to Suite.

10:10 pm

Senator arrives Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

PRESS NOTE: You are free for the evening.

NOTE: Special Valet Services. Guest and staff should deposit laundry and dry cleaning in the staff office no later than 10:30 am. The laundry will be returned to the same room by 9:00 am the following morning.

> PRESS NOTE: Press should place laundry and dry cleaning in press center, Room 350, no later than 10:30 pm. It will be returned to Room 359 by 9:00 am the following morning.

OVERNIGHT

-14-

Wednesday, 20 October 1976

BAGGAGE CALL: 9:30 am

GUEST AND STAFF INSTRUCTIONS: Baggage should be placed unlocked outside room 1056 no later than 9:30 am.

PRESS NOTE: Press baggage should be placed unlocked in the press center no later than 9:30 am.

8:00 am

PRESS NOTE: Coffee and sweet rolls will be served from 8:00 am until 8:30 am for the press in the Anacacho Room, St. Anthony Hotel, lobby A level.

- 8:25 am Senator and Mrs. Dole depart Suite and proceed to Anacacho Room, lobby level.
- 8:30 am Senator and Mrs. Dole arrive Anacacho Room for Civic Leaders Breakfast.

Senator and Mrs. Dole will be met by:

Seagal Wheatley

PRESS NOTE: Press proceed to press platform.

8:35 am Senator and Mrs. Dole proceed to stage, greeting breakfast attendees en route.

8:40 am Senator and Mrs. Dole arrive stage.

8:45 am Introduction of Senator and Mrs. Dole by Seagal Wheatley.

8:48 am Senator's remarks begin.

FULL PRESS COVERAGE

- 9:03 am Senator's remarks conclude.
- 9:05 am Senator proceeds to Peraux Room.

Mrs. Dole proceeds to Suite for interview with San Antonio Express.

-15-

9:15 am	Senator arrives Peraux Room to greet Ford-Dole Committee Volunteers.
	OPEN PRESS COVERAGE
9:18 am	Introduction of the Senator by Dick Eddleman, Bexar County Republican Chairman.
9:20 am	Senator's remarks begin.
	FULL PRESS COVERAGE
9:24 am	Senator's remarks conclude.
	Senator departs platform and greets volunteer workers.
9:30 am	Senator departs Peraux Room and proceeds to room 346.
	Mrs. Dole departs Suite en route to San Antonio International Airport.
9:33 am	Senator arrives Room 346 for meeting with Mexican American leaders of San Antonio and Bexar County.
	OFFICIAL PHOTO COVERAGE - FIRST 5 MINUTES ATTENDANCE: 20
	Senator will be met by:
	Louis Terrazas, Civic leader Cipriano P. Guerra, Jr., Civic leader
	Senator will meet informally with civic leaders.
9:53 am	Senator departs civic leaders meeting and proceeds to Suite.
9:56 am	Senator arrives Suite for local TV tapings.
10:00 am	TV taping, KMOL-TV (NBC affiliate) begins. Interviewer -
10:05 am	KMOL-TV taping concludes.
10:10 am	TV taping, KSAT-TV (ABC affiliate) begins. Interviewer -
10:15 am	KSAT-TV taping concludes.
10:20 am	TV taping, KENS-TV (CBS affiliate) begins Interviewer -
10:25 am	KENS-TV taping concludes.

3,

-16-

PRESS NOTE: Monitoring facilities for the traveling press will be provided on the 10th floor of the hotel. You will be escorted.

10:30 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

10:35 am Senator departs Suite and proceeds to motorcade for boarding.

10:40 am MOTORCADE DEPARTS St. Anthony Hotel en route Market Square, Mexican Market.

(Driving time: 4 minutes)

10:44 am MOTORCADE ARRIVES Market Square.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Cliff Edgar, Director, El Mercado Market Square Dick Eddleman, Chairman, Bexar County Republican Headquarters Nancy Nagley, Chairman, Texans for Ford Ralph Langley, Chairman of the Board, San Antonio Chamber of Commerce Ann Quirk, Assistant Secretary, Young Republicans National Federation Phil Pyndus, Mayor Pro Tem, San Antonio

10:45 am Presentation to Senator Dole of certificate AL CALDE Honorary Mayor of San Antonio, by Phil Pyndus.

10:46 am

Senator tours Market area.

OPEN PRESS COVERAGE

10:56 am Senator arrives Market Square Courtyard.

PRESS NOTE: Press proceed to press platform. Press facilities: 6 coins 1 mult

Introduction of the Senator by

11:00 am Senator's remarks begin.

FULL PRESS COVERAGE

This document is from the collections at the Dole Archives, University of Kansas
http://dolearchives.ku.edu

-17-

11:10 am Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

11:12 am Senator departs courtyard and proceeds to motorcade for boarding.

11:20 am MOTORCADE DEPARTS Market Square en route San Antonio International Airport.

(Driving time: 20 minutes)

11:40 am MOTORCADE ARRIVES San Antonio International Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

11:43 am Senator boards Campaign Express.

PRESS NOTE: Press filing area located at airport FAA Building. Press facilities:

6 coins

PRESS NOTE: Press filing time = 17 minutes.

12:05 pm CAMPAIGN EXPRESS DEPARTS San Antonio International Airport en route Lubbock, Texas. (Flying time: 1 hour 10 minutes) (No time change)

1:15 pm

CAMPAIGN EXPRESS ARRIVES Lubbock Airport, Lubbock, Texas.

CONTACT SHEET

Springfield, Missouri <u>19 October 1976</u> Airport Manager, Robert Hanzik - (417) 869-7231 Battlefield Mall Shopping Center, Nancy Dillard, Manager - (417) 883-8444 Sheraton Inn - (417) 883-6550 Sheraton Inn Staff office - (417) 883-5231/2/3/4 Dr. J. Milne Residence - (417) 881-6860 George Nixon farm - (417) 866-7340

Oklahoma City, Oklahoma 19 October 1976

Airport Manager, Ed Riley - (405) 681-2361

Staff office, Skirvin Plaza Hotel - (405) 232-4411, Room 508

Stillwater, Oklahoma 19 October 1976

Airport - Mrs. Mary Babb - (405) 372-7881 Seretean Center, Oklahoma State University - (405) 624-1636 Georgian Reception Room - staff office - (405) 624-6492/3

Corpus Christi, Texas 19 October 1976

Airport Manager, Bill Wilder - (512) 882-5451

Corpus Christi Exposition Hall, Charlie Randall, Manager - (512) 884-3011 884-8227

Sheraton Marina Inn, Staff office - (512) 883-5181/2

Nuesces County Memorial Agricultural Center, Jim Price, President - (512) 387-9278 387-9292 San Antonio, Texas 19-20 October 1976

100

Ramp Phone (512) 822-3720 St. Anthony Hotel - (512) 227-4392 St. Anthony Hotel, Staff office - (512) 222-9**5**77 222-9578 222-9579 222-9570

7